# SDR SWAA2023101800967

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION FROM STA.500F TO STA.500G<[01] BLENDED AND REMOVED .003' MATERIAL; WITHIN LIMITS PER SRM 53-00-53-1A-2. SECTION OF TRANSITION ANGLE FROM STA. 500E + 10 TO 500F + 10 TO BE REPLACED ON NR #TTG8Q00NFN2J.;[02] C/W INSPECTION OF C/A #1;[03] BLENDED AND REMOVED .003' MATERIAL; WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01.;[04] C/W INSPECTION OF C/A #3
